APPLIED MATHEMATICS AND COMPUTATION, vol.193, no.1, pp.26-35, 2007 (SCI-Expanded)
Article / Article
APPLIED MATHEMATICS AND COMPUTATION
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Hadamard's inequality, s-convex functions, convex functions, product of two functions, DIFFERENTIABLE MAPPINGS, QUADRATURE-RULES, THEOREM
Bursa Uludag University Affiliated:
In this paper we establish some new inequalities for differentiable functions based on concavity and s-convexity. We also prove several Hadamard-type inequalities for products of two convex and s-convex functions. (C) 2007 Elsevier Inc. All rights reserved.